Blow-Up Criteria for the Modified Novikov Equation
Caochuan Ma and
Wujun Lv
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We investigate the Cauchy problem for the modified Novikov equation. We establish blow-up criteria on the initial data to guarantee the corresponding solution blowing up in finite time.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/243616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/243616.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:243616
DOI: 10.1155/2014/243616
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().